MathSciNet Relay Station
MathSciNet bibliographic data
MR1450767 82B31 (81R50)
Schütz, Gunter M. Duality relations for asymmetric exclusion processes. J. Statist. Phys. 86 (1997), no. 5-6, 1265–1287.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement